# SDR CALA9601628

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

THE GEAR LATCH WOULD NOT RELEASE AFTER TAKEOFF.  THE GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  CIRCUIT BREAKERS WERE PULLED AND RESET IAW QRH PROCEDURES, BUT WITH NO CHANGE.  THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR CONTROL LEVER LOCK SOLENOID AT FAULT.  THE SOLENOID WAS REMOVED AND REPLACED.
